# SDR WX0A072930

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,854 hours, 24,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER EDGE HAS SKIN DENT DAMAGE, 6 INCHES LONG BY 1 INCH DEPTH AT STATION 162, ADJACENT TO PREVIOUS DAMAGE ID 349 AT STATION 180.  ACCORDING TO EA-2015-138 SECTION 2, REPETITIVE INSPECTION STEP 3 DAMAGE INCLUDES FIRST ROW OF ATTACHMENT FASTENERS, NO PULLED FASTENERS, HFEC COMPLIED WITH, NO CRACKS NOTED IAW NTSPM 06-10-01 PAR C WITH REF TO WO 272070 FOR HFEC INSPECTION.  COLD WORKED AREA PRESSURIZED ACFT, NO DEFECTS NOTED IAW EA 25-2015-138 REV A.  HFEC TO BE ACCOMPLISHED ON LOG PAGE 588421.
